# SDR P5CA0401028

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 12,588 hours, 2,235 cycles
- Engine: Ge CF680C2*
- Engine time: 11,488 hours, 2,009 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: O-Ring
- Part number: J221P124
- Condition: Displaced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HAD LOSS OF OIL QUANTITY.  ENG SHUT DOWN & RETURN TO MIA.  FOUND GEARBOX CRANKPAD COVER O-RING CUT, 50 PERCENT OF RING DISPLACED.  REPLACED SAME, RESERVICED ENG OP'S & LEAK CHECK OK.
